# SDR COMA0460660

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 12,493 hours, 10,770 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 16627F1
- Condition: Discharged
- Location: Cargo Bay
- Part time: 13,514 hours, 11,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5217 - CARGO FIRE BOTTLE LOW PRESSURE MESSAGE.  REPLACED THE CARGO FIRE BOTTLE.
